The cohomological interpretation of the indices of Robbin and Salamon.

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Maurice de Gosson
Title: The cohomological interpretation of the indices of Robbin and Salamon.
Journal: Mathematical Physics Studies
Year: 2003
Volume: NA
Issue: 4
Pagination: NA
ISSN: 0921-3767
Publisher: Kluwer Academic Press
City: Dordrecht
Organization: Blekinge Institute of Technology
Department: Department of Health, Science and Mathematics (Institutionen för hälso- och naturvetenskap)
Dept. of Health, Science and Mathematics S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ihn/
Authors e-mail: mdg@bth.se
Language: English
Abstract: 22 : The cohomological interpretation of the indices of Robbin and Salamon, (with S. de Gosson), Jean Leray ´99 Conference Proceedings, Math. Phys. Studies 4, Kluwer Academic Press, 2003
Summary in Swedish: Vi visar att det går att konstruera intersektion indicier (symplektiska och lagrangska) genom att använda enbart topologiska metoder
Subject: Mathematics\Geometry
Keywords: Maslov, Leray index, signature, symplectic, Lagrangian
Edit